On the maximum order of nilpotent transitive permutation groups

被引:0
|
作者
Eleonora Crestani
Pablo Spiga
机构
[1] University of Padova,Dipartimento di Matematica
[2] University of Milano-Bicocca,Dipartimento di Matematica e Applicazioni
来源
Archiv der Mathematik | 2014年 / 103卷
关键词
Finite transitive groups; Nilpotency class; 20B05; 20D10; 20D15;
D O I
暂无
中图分类号
学科分类号
摘要
Given two positive integers n and c, we determine an upper bound, as a function of n and c, for the maximum order of a finite nilpotent transitive group of degree n and nilpotency class at most c.
引用
收藏
页码:313 / 327
页数:14
相关论文
共 50 条